Quick search
Go!

PSEUDO CL-SUPERCONTINUOUS FUNCTIONS AND CLOSEDNESS/COMPACTNESS OF THEIR FUNCTION SPACES


D. SINGH 1, JEETENDRA AGGARWAL 2 AND J. K. KOHLI 3
1. Department of Mathematics, Sri Aurobindo College, University of Delhi, New Delhi 110017, INDIA
e-mail: dstopology@rediffmail.com
2. Department of Mathematics, Shivaji College, University of Delhi, New Delhi 110027, INDIA
e-mail : jitenaggarwal@gmail.com
3.. Department of Mathematics, Hindu College, University of Delhi, Delhi 110007, INDIA.
e-mail : jk kohli@yahoo.co.in

Issue:

SSRSMI, Number 1, Volume XXVIII

Section:

Volume 28, Number 1

Abstract:

A new class of functions called `pseudo cl-supercontinuous' functions is introduced. Basic properties of pseudo cl-supercontinuous functions are studied and their place in the hierarchy of variants of continuity which already exist in the mathematical literature is discussed. The interplay between topological properties and pseudo cl-supercontinuity is investigated. Function spaces of pseudo cl-supercontinuous functions are considered and sufficient conditions for their closedness and compactness in the topology of pointwise convergence are formulated.

Keywords:

regular F_{σ}-set, D_{δ}T₀-space, ultra Hausdorff space, D_{δ}- Hausdorff space, local-ly connected, strongly continuous, topology of pointwise convergence, sum connected space.

Code [ID]:

SSRSMI201801V28S01A0011 [0004818]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu